# SDR SWAA201906133642

- Difficulty date: June 11, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N7845A
- Make and model: Boeing 737-71B
- Aircraft serial: 29366
- Aircraft time: 38,301 hours, 25,271 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H EMERGENCY EXIT DOOR LIGHT INOP.  RELAMPED LIGHT PER AMM.
